# SDR SCNA20230206056

- Difficulty date: January 26, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N8059A
- Make and model: Boeing 737-83N
- Aircraft serial: 29120
- Aircraft time: 82,356 hours, 32,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Not Reported
- Part number: BAC1496377
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT TC 203750000 NR00166: CORROSION AFT CARGO RH ZEE CHANNEL STA 727 TO STA 767 STR 25R.  RESOLUTION:  REMOVED DAMAGED AFT CARGO RH ZEE FROM STA 737 TO 767 STR 25R PER BOEING 737 51-40-02-0G-0 REV 16 AND INSTALLED A NEW ZEE CHANNEL LOT # 5093502-1 PER BOEING 737 51-4002-0G-0 REV 16 AND DWG # 146A7502 REV-
